# SDR NOCA00509

- Difficulty date: January 11, 2009
- Submitted: January 14, 2009
- Operation: Air carrier
- Aircraft: N754NA
- Make and model: Boeing 757-28A
- Aircraft serial: 29381
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indication Sys
- Part number: 300710404
- Part serial: 1330
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LT AND TOTAL FUEL INDICATION ON THE OVERHEAD PANEL BLANKED OUT.  REMOVED AND REPLACED THE FQIS IAW AMM 28-41-08. SUMP THE FUEL FROM THE LT TANK IAW AMM 12-11-03. NO CONTAMINATION FOUND.  FQIS OPS CHECK OK.  NO FAULTS NOTED.
